# SDR VNAA9606002

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7178011
- Condition: Defective
- Location: Landing Gear
- Part time: 203 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY - FLT 4008 - CREW  UNABLE TO RETRACT THE LANDING GEAR AFTER TAKEOFF.  CYCLED THE SELECTOR HANDLE SEVERAL TIMES WITHOUT SUCCESS.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT INCIDENT.  DAY MX REPLACED THE LANDING POSITION  SELECTOR HANDLE I.A.W. M.M.32-30-00, GEAR SWING OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 16.
